Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Heavy menstruation and ovarian cysts. Have anemia and vitamin D deficiency. Feverish feeling. Why?

I ve been feeling lousy for several months now. Have had abnormal menstrual bleeding (heavy) and ovarian cysts . A couple weeks ago, the discomfort from cysts increased, and my temp was at 99.6. Since then, I have had an increased temp off and on. The highest has been 99.9. It comes and goes. I feel achy and drained. Have had blood tested. I m anemic and have vitamin D deficiency. Thyroid is fine. A1C is fine. Would the anemia or vitamin D issue cause an increase in body temp? I know it s technically not a fever, but I feel horrible.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
Menstruating women often develop anemia.
You need to take iron-folic acid tablets for correction of anemia.
This course should continue for atleast three months.
For vitamin deficency you need to take vitamin D preparation and calcium.

Please get an ultrasound abdomen to know the size of the cysts.
Cysts usually cause discomfort when they are large in size and when there is rupture of the cysts.

A cause has to be sought out for the constant rise in temperature upto 99 degree Faherenheit. It could be subsequent to some complication of ovarian cysts eg hemorrhage in the cysts.

Feeling lethargic and drained out are subsequent to anemia. Correction of anemia will devrease tiredness and lethargy.

Consult your doctor for prescription of iron-folic acid and vitamin D.

Thanks and take care
Dr Shailja P Wahal
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor